# SDR IXXA05RNG054S

- Difficulty date: September 7, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CRACK (1.5 INCHES) ON TOP PANEL PLATING OUTBOARD OF STA XCW 69.5 AND STRINGER 1 RT.  DAMAGE WILL BE REPAIRED IAW EWO ATI 57-039 AND SRM 57-2-1 FIG 18A.
